# SDR AALA20150623001

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 18539202
- Condition: Deformed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PUSHBUTTON SWITCH, S33025, ON ATTENDANT PANEL IS DEFORMED.  R & R SWITCH IAW AMM 33-22-06.  OPERATIONAL CHECKED NORMAL IAW AMM 33-51-00.
